By Topic

Constructions of codes from residue rings of polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Chaoping Xing ; Dept. of Math., Nat. Univ. of Singapore, Singapore

We present one construction for nonlinear codes and one construction for binary constant-weight codes based on residue rings of polynomials. It turns out that the first construction yields nonlinear codes with reasonable parameters, and a bound of Graham and Sloane (1980) is improved by the second construction

Published in:

Information Theory, IEEE Transactions on  (Volume:48 ,  Issue: 11 )